# SDR AALA961789

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SUBFLOOR CORRODED AT INBOARD MOUNT FOR NR 1 GALLEY BOTTOM SIDE.  REMOVED CORROSION ON BOTTOM OF SUBFLOOR.  DIGITAL THICK CHECKED.  INSTALLED REPAIR DOUBLER PER SRM 53-01, FIG 2 (SHT 3) PAGE 8.  (X)
